# SDR UALA2013012900541

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 66,813 hours, 9,324 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE THRUST REVERSER LOWER LATCH ACCESS DOOR OPENED.  REPLACED BOTH HINGE ASSY'S, ACCESS DOOR SECURELY CHECKED OKAY.
